CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Acne induced by inhaled corticosteroids.

Four cases of acne apparently induced by inhalation of potent corticosteroids prescribed for the treatment of asthma are described. In one case there appeared to be a dose-dependent relationship. While acne induced by topical or systemic administration of corticosteroids is well recognized, acne following inhaled corticosteroids has not previously been reported.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app